... blood when I pee but it's not my period. Is this a normal side effect?
I think you are experiencing a bladder infection, possibly kidney infection or kidney stone since you are having extreme back pain. I don't think it has anything to do with the monistat. I really think you have an infection (or stone) in your urinary tract system. You need to see a doc and rule out the stone and probably get on some antibiotics. Let me know how you do. If it gets unbearable, you need to go to the ER today. Good luck, and feel better!! L
Yes you sound like you have a UTI and need to see the doctor asap. Don't wait. It can get serious and painful for sure. You need to be treated.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 May 2012 • 6 answers
Updated 2 Feb 2017 • 2 answers
Updated 25 Jul 2017 • 1 answer
Updated 8 Aug 2018 • 1 answer
Posted 30 Dec 2018 • 0 answers